It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

  • Medicine Change and feeling weird! Should I stick it out?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-10-2008, 10:03 AM   #1
    Mastiff4mee
    Junior Member
    (female)
     
    Join Date: Mar 2008
    Location: Northern CA, USA
    Posts: 22
    Mastiff4mee HB User
    Medicine Change and feeling weird! Should I stick it out?

    Just had my T4 only medicine upped. It's been three weeks and I'm having some issues I'm sure are related. ie, blood pressure increase, headaches, acid reflex, and swollen ankles to name a few. How long before I can retest to see where my TSH numbers are. My T3 was great and I'm on a combination of Armour and Levoxyl currently. Is 3 weeks enough time to see if this is too big of an increase? I know sometimes people say that when they increase their thyroid meds that they feel hyper for a bit. If this has happened to you...when should I start feeling more balanced? I'm wondering if I should give it another week before requesting to lower my script. Any suggestions? Does anyone have acid reflex (heartburn) when their thyroid is off? This is a new one for me. Maybe it's unrelated. Are swollen ankles a sign of hyper or hypo? So confused. Thanks for offering any advise.

     
    Sponsors Lightbulb
       
    Old 11-10-2008, 02:38 PM   #2
    mole76
    Member
    (male)
     
    Join Date: Jan 2008
    Location: mi usa
    Posts: 59
    mole76 HB User
    Re: Medicine Change and feeling weird! Should I stick it out?

    I posted threads when I first started taking Levo about how I got really bad refulx when I started. I have GERD and take nexium and it blasted threw it. It has been about 10 months on thyroid meds and am 100 percent convinced that either the meds or Hashimotos is causing phlegm in the back of my throat all the time, which could be caused from excess acid. I need to figure it out, because it is not normal. Ask your doctor, most say it should not...but I beg to differ! Good luck,
    Mole

     
    Old 11-11-2008, 06:30 AM   #3
    calail
    Junior Member
    (female)
     
    Join Date: Nov 2008
    Location: Orlando, FL USA
    Posts: 21
    calail HB User
    Arrow Re: Medicine Change and feeling weird! Should I stick it out?

    i'm seeing an endo next week, and just found her website. she's got a list of symptoms for hypothyroidism... and it includes heartburn and acid indigestion. see here list here. [url]http://bestendo.com/symptoms.htm[/url]

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Heart Palpitations at rest/lightheadedness - Medicine Change Liz1900 Thyroid Disorders 2 02-09-2008 09:40 AM
    Can't tolerate any medicine!! Anxiety-stinks Anxiety 7 03-21-2007 09:45 AM
    some questions about anxiety and medicine Walty10 Anxiety 2 09-07-2004 08:53 AM
    Good cold medicine? jennfer Colds & Flu 23 12-16-2003 08:33 PM
    FYI - Chinese Medicine and Assisted Reproductive Technology Minouche Infertility 2 05-16-2003 10:30 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:11 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!